# SDR CA120423009

- Difficulty date: April 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Failed
- Location: Pax Door
- Part time: 12 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS DOOR HAND FAILED WHILE CLOSING THE MAIN AIR STAIR DOOR FROM THE OUTSIDE, THE HSG ASSY CRACKED.  THE DEFECTIVE DOOR HANDLE WAS REPLACED WITH A NEW UNIT, FUNCTION TESTED AND THE ACFT WAS RETURNED TO SERVICE.  THIS FAILURE OF THE DOOR HANDLE WAS REPORTED.
